MAUDE Adverse Event Report: ANGIODYNAMICS, INC NANOKNIFE SINGLE ELECTRODE PROBE, 15CM; IRREVERSIBLE ELECTROPORATION SYSTEM

ANGIODYNAMICS, INC NANOKNIFE SINGLE ELECTRODE PROBE, 15CM; IRREVERSIBLE ELECTROPORATION SYSTEM
Catalog Number H787204001040
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the device involved in the incident is available to be returned to the manufacturer for evaluation.To date the device has yet to be returned.Attempts are being made to obtain the device.An investigation into the root cause for incident is currently in progress.The results of the investigation will be sent via a follow up medwatch.Complaint reference (b)(4).
 
Event or Problem Description
A patient of unknown age and gender presented for an ire procedure via perineum access.It was reported that when attempting to insert the probe, a piece of the insulation sleeve broke off.As the insulation sleeve fractured outside of the patient, there was no patient harm or injury.It was reported that the device involved in the incident is available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Additional information provided determined the insulation sleeves did not fracture off inside of the patient as originally reported.This complaint has been reassessed as not meeting the criteria of a reportable adverse event.This medwatch is being submitted in order to close out t he complaint record.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Complaint reference (b)(4).

Brand Name
NANOKNIFE SINGLE ELECTRODE PROBE, 15CM
Common Device Name
IRREVERSIBLE ELECTROPORATION SYSTEM
Manufacturer (Section D)
ANGIODYNAMICS, INC
603 queensbury avenue
queensbury NY 12804
MDR Report Key8286808
Report Number1319211-2019-00020
Device Sequence Number2081729
Product Code GEI
UDI-Device IdentifierH787204001040
UDI-PublicH787204001040
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080287
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH787204001040
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1